Holomorphic representation theory II

Karl-Hermann Neeb Fachbereich Mathematik, Technische Hochschule Darmstadt

TBD mathscidoc:1701.331794

Acta Mathematica, 173, (1), 103-133, 1993.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:22 uploaded by actaadmin ] [ 92 downloads ] [ 0 comments ] [ Cited by 19 ]
@inproceedings{karl-hermann1993holomorphic,
  title={Holomorphic representation theory II},
  author={Karl-Hermann Neeb},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203322950690503},
  booktitle={Acta Mathematica},
  volume={173},
  number={1},
  pages={103-133},
  year={1993},
}
Karl-Hermann Neeb. Holomorphic representation theory II. 1993. Vol. 173. In Acta Mathematica. pp.103-133. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203322950690503.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved